Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ivmi

Post accutane problems with skin

Hello! I just want to know, if the skin ever gets back to normal healing like it was before accutane?? I mean, my skin always healed very fast and I never had to deal with red marks + i never had scars from acne. I took accutane for only 9 days and stopped becouse i started to develope keloid on my chin (month before accutane i fell off my bike, and scar was healing nicely but when i started accutane keloid started forming) It has passed 2 months since that 9 days. Keloid stopped growing, it doesnt hurt anymore...but i have bunch of dark red marks (for 2 months!!!) also every pimple leaves indentation...and I also noticed that i have indents where I had acne, like years ago and it healed nicely and never before have seen that indent...i dont know what to do! I almost had flawles skin prior accutane ( i had resistent 4-5 acne on my right cheek) and I so regret taking accutane for such a minor problem...my doctor is a real jerk. Please tell me from your experience will my skin ever again get back to normal? I mean it is now much thinner, with indents and stubborn red marks...and it is nothing like my skin prior accutane...I can't believe i'm dealing with this and i only took it for 9 days!! :(

oh yes and my dossage was 30 mg which is 0.5mg/kg

Please give me some advice!

Edited by ivmi

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×